# SDR 2003FA0001097

- Difficulty date: October 23, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N489HP
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246121
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCI3YR2
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: GE4594
- Condition: Burned Out
- Location: Wing Tip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THESE BULBS ARE BURNING OUT AT A RATE OF AT LEAST 50 FLIGHT HOURS AND SOMETIMES AS LOW AS 20 FLIGHT HOURS.  THE PILOT IS NOT LEAVING ON ALL THE TIME BUT RATHER ON LANDINGS AND TAKE OFFS.  THE TAXI LIGHT IS LAST NORMAL AMOUNTS OF TIME.
